# SDR QXEA9700175

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 200427009
- Condition: Reqd Service
- Location: Lt Mlg
- Part time: 4,962 hours
- Component: Dowty, A07302413
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE OVERIDE SWITCH HAD TO BE USED AFTER TAKEOFF TO RETRACT LANDING GEAR.  PLACED ON MEL, REFERENCE 32-09.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 5/8/97 BY REPACKING THE LEFT MAIN LANDING GEAR STRUT, OPERATIONAL CHECK GOOD.
